Explicit form of characteristic numbers of a periodic problem
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (2010), pp. 44-50 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

A periodic problem for a linear differential equation of the second order is reduced to a periodic problem for a differential equation of the first order, but with deviation argument. We indicate the cases when the characteristic numbers are determined explicitly. This paper is the continuation of investigations commenced in “Differents. Uravneniya”, {\textbf44} (4) (2008).
Keywords: differential equations, periodic problem, characteristic numbers.
Mots-clés : nonzero solutions
@article{IVM_2010_10_a3,
     author = {V. S. Mokeichev},
     title = {Explicit form of characteristic numbers of a~periodic problem},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {44--50},
     year = {2010},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_2010_10_a3/}
}
TY  - JOUR
AU  - V. S. Mokeichev
TI  - Explicit form of characteristic numbers of a periodic problem
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 2010
SP  - 44
EP  - 50
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/IVM_2010_10_a3/
LA  - ru
ID  - IVM_2010_10_a3
ER  - 
%0 Journal Article
%A V. S. Mokeichev
%T Explicit form of characteristic numbers of a periodic problem
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 2010
%P 44-50
%N 10
%U http://geodesic.mathdoc.fr/item/IVM_2010_10_a3/
%G ru
%F IVM_2010_10_a3
V. S. Mokeichev. Explicit form of characteristic numbers of a periodic problem. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (2010), pp. 44-50. http://geodesic.mathdoc.fr/item/IVM_2010_10_a3/

[1] Mokeichev V. S., Differentsialnye uravneniya s otklonyayuschimisya argumentami, Izd-vo Kazansk. un-ta, Kazan, 1985

[2] Mokeichev V. S., “Yavnyi vid i kratnost kharakteristicheskikh chisel periodicheskikh zadach dlya differentsialnykh uravnenii”, Differents. uravneniya, 44:3 (2008), 455–466 | MR